# SDR GTIA030811

- Difficulty date: October 9, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIRS CUT OUT AFT SIDE WEB HAS TWO CRACKS IN IT.  CUT OUT TWO DAMAGED AREAS.  FABRICATED TWO FILLERS, TWO DOUBLERS.  INSTALLED TWO FILLER AND DOUBLER.  (M)
